# SDR CA021001009

- Difficulty date: September 30, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 33,309 hours, 40,782 cycles
- Engine: Pwa PT6A20
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Circuit Breaker
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON DESCENT INTO FORT SMITH FROM FORT CHIPEWYAN, THE CREW NOTICED AN ELECTRICAL SMELL, FOLLOWED SHORTLY BY SMOKE.ALL ELECTRICAL POWER WAS TURNED OFF.ALL NON ESSENTIAL FUNCTIONS WERE TURNED OFF THEN POWER WAS TURNED BACK ON.  THE SMELL REAPPEARED.POWER WAS RESTORED LONG ENOUGH TO LOWER GEAR AND MAKE RADIO CALLS THEN TURNED OFF FOR LANDING.  ON INSPECTION, THE WIRE ATTACHED TO THE POWER SIDE OF THE WING DEICE LIGHT CIRCUIT BREAKER WAS LOOSE.THE BAD CONNECTION WAS CAUSING THE WIRE TO HEAT UP NEAR THE TERMINAL.
